# SDR CALA2011111400732

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 55,657 hours, 13,102 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 48,743 hours, 13,216 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AT 100KIAS INDICATED, CAPTAIN`S AND STANDBY INDICATION READ 100, FIRST OFFICER WAS 80 KIAS.  RECHECKED AT 120 KIAS AND F/O READ 100 AND DECREASING.  AIRCRAFT ABORTED WITH NO FURTHER PROBLEMS.  NO EICAS MESSAGES.  UNABLE TO DUPLICATE REPORTED FAULT.  PERFORMED LOW-RANGE PITOT STATIC LEAK CHECK IAW AMM34-11-00, NO FAULTS FOUND.  REPLACED RIGHT ADC PRECAUTIONARY IAW AMM 34-12-01.  OPS CHECK NORMAL.  IDT QC942 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1456546 S/N OFF 05027 COMPUTER, AIR D OFF 19-3412-9-0003 5027 ON 19-3412-9-0003 5966.
